# SDR ASAA0580070

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LONGERON STRAP (WEB) CORRODED IN AFT CARGO BAY.  REMOVED DAMAGE.  TREATED/PRIMED PER EA 5310-02444.  (M)
